# SDR ABXA9701820

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591014211
- Condition: Corroded
- Location: Bs 370-427
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD LOWER CARGO COMPARTMENT DOOR JAMB WEB HEAVILY CORRODED IN SEVERAL AREAS ON THE UPPER SURFACE BETWEEN STA 370 AND 427.  REPLACED THE DOOR JAMB WEB IAW DC9 SRM 51-30-2.
